MathSciNet Relay Station
MathSciNet bibliographic data
MR1912357 (2003d:22004) 22A15 (43A35)
Furuta, K.; Sakakibara, N. Radon perfectness of conelike $\ast$-semigroups in ${\bf Q}\sp {(\infty)}$. Acta Math. Hungar. 91 (2001), no. 1-2, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement